MAUDE Adverse Event Report: BECTON DICKINSON BD PHASEAL¿ INFUSION SET (C61); ADMINISTRATION SET

BECTON DICKINSON BD PHASEAL¿ INFUSION SET (C61); ADMINISTRATION SET
Catalog Number 515302
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: dhr review was done and no issues were reported during production of this lot.No sample received for this complaint, picture was not provided.Investigation conclusion: ct scan done on leaking sample which was segregated during production.After this scan additional test were done on spike component.Concentricity of lower part of spike component (spigot) which caused molding deficit on one side of component root cause description: concentricity of lower part of spike component (spigot) which caused molding deficit on one side of component capa has been initiated: capa # (b)(4).
 
Event or Problem Description
It was reported that leakage occurred with a bd phaseal¿ infusion set (c61).The following information was provided by the initial reporter, "pharmacist insert the secondary line c61 into the infusion bag and clamp the line after priming the tubing.During insertion of cytotoxic drug etoposide into the infusion bag, leakages occurs at the tubing area and the pharmacist stop the insertion and quickly change the secondary line c61 to avoid further wastage of the drug.Updated info: there¿s not physical harm to the user or patients due to the leakages occur.".

Brand Name
BD PHASEAL¿ INFUSION SET (C61)
Common Device Name
ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8608011
Report Number2243072-2019-00913
Device Sequence Number19264610
Product Code FPA
UDI-Device Identifier00382905153020
UDI-Public382905153020
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2022
Device Catalogue Number515302
Device Lot Number1010228
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2019
Initial Report FDA Received Date05/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;